Journal of Symbolic Logic

Review: George Gratzer, Universal Algebra

Kirby A. Baker

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 38, Issue 4 (1973), 643-644.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738863

JSTOR
links.jstor.org

Citation

Baker, Kirby A. Review: George Gratzer, Universal Algebra. J. Symbolic Logic 38 (1973), no. 4, 643--644. https://projecteuclid.org/euclid.jsl/1183738863


Export citation